آمار

تعداد نشریات27
تعداد شماره‌ها566
تعداد مقالات5,825
تعداد مشاهده مقاله8,163,038
تعداد دریافت فایل اصل مقاله5,461,561
Aytar, S.. (1394). Order intervals in the metric space\ of fuzzy numbers. نشریه علمی دانشگاه سیستان و بلوچستان, 12(5), 139-147. doi: 10.22111/ijfs.2015.2115
S. Aytar. "Order intervals in the metric space\ of fuzzy numbers". نشریه علمی دانشگاه سیستان و بلوچستان, 12, 5, 1394, 139-147. doi: 10.22111/ijfs.2015.2115
Aytar, S.. (1394). 'Order intervals in the metric space\ of fuzzy numbers', نشریه علمی دانشگاه سیستان و بلوچستان, 12(5), pp. 139-147. doi: 10.22111/ijfs.2015.2115
Aytar, S.. Order intervals in the metric space\ of fuzzy numbers. نشریه علمی دانشگاه سیستان و بلوچستان, 1394; 12(5): 139-147. doi: 10.22111/ijfs.2015.2115


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.